Abbey (place_to_hide) wrote in vaginapagina,
Abbey
place_to_hide
vaginapagina

  • Mood:

Spotting?

I've been on Tri-Previfem birth control for 4 months (soon to be 5 months). I just started the last week in the pack. I've noticed little spotting. It's pretty light bleeding. Like almost pale / light bleeding.I didn't see it until I was really trying clean up.  I didn't notice that's what it was before  when I've gone to the bathroom the last few days. I thought my pee was just a little dark. I also thought maybe I was being too rough with cleaning up. It hasn't been happening every time I've peed the last few days.

Last Monday, when I was on second to last week, I had to take it late because I was at a concert. So I didn't take the pill until about 10minutes to mid-night.

I usually take my birth control at 9:30pm.

Also I'm not sexually active.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments